skin-hair-icon
Rash, Itch After covishie COVID Vaccine
After second dose of covishield vaccine lots of skin problems are shown. Rashes, itching in everywhere in my body.. On Aug 5th I take my 2nd covishield covid vaccine dose. Till now I have facing these problems.. What can I do please refer aty solution.
78 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Go to a dermatologist Take Allegra 180 mg twice daily
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.